# SDR ZW0A0106201

- Difficulty date: August 1, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N915TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49186
- Aircraft time: 53,530 hours, 27,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 408822101
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUSE THE EGRESS LIGHTS AT ROW 14 THRU 22 ON RIGHT SIDE OF CABIN ILLUMINATED DUE TO WEEK BATTERY.  REPLACED EGRESS LIGHT POWER SUPPLY FOR ROWS 14 THRU 22 P/N408822-101.LAST CHECK C 07/12/01 STL.  ---CLOSED---
